MathSciNet Relay Station
MathSciNet bibliographic data
MR2420525 54H25 (54C60 91A10 91B50)
Balaj, Mircea; O'Regan, Donal Weak-equilibrium problems in $G$-convex spaces. Rend. Circ. Mat. Palermo (2) 57 (2008), no. 1, 103–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement